January 2018, 12(1): 229-237. doi: 10.3934/ipi.2018009

Parametrices for the light ray transform on Minkowski spacetime

Department of Mathematics, University of Washington, Box 354350, Seattle, WA 98195-4350, USA

Received  February 2017 Published  December 2017

We consider restricted light ray transforms arising from an inverse problem of finding cosmic strings. We construct a relative left parametrix for the transform on two tensors, which recovers the space-like and some light-like singularities of the two tensor.

Citation: Yiran Wang. Parametrices for the light ray transform on Minkowski spacetime. Inverse Problems & Imaging, 2018, 12 (1) : 229-237. doi: 10.3934/ipi.2018009
References:
[1]

J. Antoniano and G. Uhlmann, A functional calculus for a class of pseudodifferential operators with singular symbols, Proc. Symp. Pure Math., 43 (1985), 5-16.

[2]

M. de HoopG. Uhlmann and A. Vasy, Diffraction from conormal singularities, Annales Scientifiques de l'École Normale Supérieure, 4e serie, 48 (2015), 351-408. doi: 10.24033/asens.2247.

[3]

A. Greenleaf and A. Seeger, Fourier integral operators with fold singularities, J. reine angew. Math., 455 (1994), 35-56.

[4]

A. Greenleaf and G. Uhlmann, Nonlocal inversion formulas for the X-ray transform, Duke Math. J., 58 (1989), 205-240. doi: 10.1215/S0012-7094-89-05811-0.

[5]

A. Greenleaf and G. Uhlmann, Composition of some singular Fourier integral operators and estimates for restricted X-ray transforms, Annales de l'institut Fourier, 40 (1990), 443-466. doi: 10.5802/aif.1220.

[6]

A. Greenleaf and G. Uhlmann, Estimates for singular Radon transforms and pseudodifferential operators with singular symbols, Journal of Functional Analysis, 89 (1990), 202-232. doi: 10.1016/0022-1236(90)90011-9.

[7]

A. Greenleaf and G. Uhlmann, Microlocal techniques in integral geometry, Contemporary Mathematics, 113 (1990), 121-135.

[8]

A. Greenleaf and G. Uhlmann, Composition of some singular Fourier integral operators and estimates for restricted X-ray transforms. Ⅱ, Duke Math. J., 64 (1991), 415-444. doi: 10.1215/S0012-7094-91-06422-7.

[9]

A. Greenleaf and G. Uhlmann, Recovering singularities of a potential from singularities of scattering data, Communications in Mathematical Physics, 157 (1993), 549-572. doi: 10.1007/BF02096882.

[10]

V. Guillemin, Cosmology in $(2+1) $-Dimensions, Cyclic Models, and Deformations of $M_{2, 1} $ Annals of Mathematics Studies, No. 121, Princeton University Press, 1989.

[11]

V. Guillemin and G. Uhlmann, Oscillatory integrals with singular symbols, Duke Math. J., 48 (1981), 251-267. doi: 10.1215/S0012-7094-81-04814-6.

[12]

L. Hörmander, Fourier integral operators. Ⅰ, Acta Mathematica, 127 (1971), 79-183. doi: 10.1007/BF02392052.

[13]

L. Hörmander, The Analysis of Linear Partial Differential Operators Ⅳ: Fourier Integral Operators Springer-Verlag, Berlin, Heidelberg, 2009.

[14]

M. Lassas, L. Oksanen, P. Stefanov and G. Uhlmann, On the inverse problem of finding cosmic strings and other topological defects, preprint, arXiv: 1505.03123.

[15]

R. Melrose and G. Uhlmann, Lagrangian intersection and the Cauchy problem, Communications on Pure and Applied Mathematics, 32 (1979), 483-519. doi: 10.1002/cpa.3160320403.

[16]

B. PalaciosG. Uhlmann and Y. Wang, Reducing streaking artifacts in quantitative susceptibility mapping, SIAM Journal of Imaging Sciences, 10 (2017), 1921-1934.

[17]

P. Stefanov, Support theorems for the light ray transform on analytic Lorentzian manifolds, Proc. Amer. Math. Soc., 145 (2017), 1259–1274. arXiv: 1504.01184.

show all references

References:
[1]

J. Antoniano and G. Uhlmann, A functional calculus for a class of pseudodifferential operators with singular symbols, Proc. Symp. Pure Math., 43 (1985), 5-16.

[2]

M. de HoopG. Uhlmann and A. Vasy, Diffraction from conormal singularities, Annales Scientifiques de l'École Normale Supérieure, 4e serie, 48 (2015), 351-408. doi: 10.24033/asens.2247.

[3]

A. Greenleaf and A. Seeger, Fourier integral operators with fold singularities, J. reine angew. Math., 455 (1994), 35-56.

[4]

A. Greenleaf and G. Uhlmann, Nonlocal inversion formulas for the X-ray transform, Duke Math. J., 58 (1989), 205-240. doi: 10.1215/S0012-7094-89-05811-0.

[5]

A. Greenleaf and G. Uhlmann, Composition of some singular Fourier integral operators and estimates for restricted X-ray transforms, Annales de l'institut Fourier, 40 (1990), 443-466. doi: 10.5802/aif.1220.

[6]

A. Greenleaf and G. Uhlmann, Estimates for singular Radon transforms and pseudodifferential operators with singular symbols, Journal of Functional Analysis, 89 (1990), 202-232. doi: 10.1016/0022-1236(90)90011-9.

[7]

A. Greenleaf and G. Uhlmann, Microlocal techniques in integral geometry, Contemporary Mathematics, 113 (1990), 121-135.

[8]

A. Greenleaf and G. Uhlmann, Composition of some singular Fourier integral operators and estimates for restricted X-ray transforms. Ⅱ, Duke Math. J., 64 (1991), 415-444. doi: 10.1215/S0012-7094-91-06422-7.

[9]

A. Greenleaf and G. Uhlmann, Recovering singularities of a potential from singularities of scattering data, Communications in Mathematical Physics, 157 (1993), 549-572. doi: 10.1007/BF02096882.

[10]

V. Guillemin, Cosmology in $(2+1) $-Dimensions, Cyclic Models, and Deformations of $M_{2, 1} $ Annals of Mathematics Studies, No. 121, Princeton University Press, 1989.

[11]

V. Guillemin and G. Uhlmann, Oscillatory integrals with singular symbols, Duke Math. J., 48 (1981), 251-267. doi: 10.1215/S0012-7094-81-04814-6.

[12]

L. Hörmander, Fourier integral operators. Ⅰ, Acta Mathematica, 127 (1971), 79-183. doi: 10.1007/BF02392052.

[13]

L. Hörmander, The Analysis of Linear Partial Differential Operators Ⅳ: Fourier Integral Operators Springer-Verlag, Berlin, Heidelberg, 2009.

[14]

M. Lassas, L. Oksanen, P. Stefanov and G. Uhlmann, On the inverse problem of finding cosmic strings and other topological defects, preprint, arXiv: 1505.03123.

[15]

R. Melrose and G. Uhlmann, Lagrangian intersection and the Cauchy problem, Communications on Pure and Applied Mathematics, 32 (1979), 483-519. doi: 10.1002/cpa.3160320403.

[16]

B. PalaciosG. Uhlmann and Y. Wang, Reducing streaking artifacts in quantitative susceptibility mapping, SIAM Journal of Imaging Sciences, 10 (2017), 1921-1934.

[17]

P. Stefanov, Support theorems for the light ray transform on analytic Lorentzian manifolds, Proc. Amer. Math. Soc., 145 (2017), 1259–1274. arXiv: 1504.01184.

Figure 1.  Illustration of complex $\mathscr{C}_0$
[1]

Nicholas Hoell, Guillaume Bal. Ray transforms on a conformal class of curves. Inverse Problems & Imaging, 2014, 8 (1) : 103-125. doi: 10.3934/ipi.2014.8.103

[2]

Siamak RabieniaHaratbar. Support theorem for the Light-Ray transform of vector fields on Minkowski spaces. Inverse Problems & Imaging, 2018, 12 (2) : 293-314. doi: 10.3934/ipi.2018013

[3]

Sari Lasanen. Non-Gaussian statistical inverse problems. Part I: Posterior distributions. Inverse Problems & Imaging, 2012, 6 (2) : 215-266. doi: 10.3934/ipi.2012.6.215

[4]

Jan Boman. Unique continuation of microlocally analytic distributions and injectivity theorems for the ray transform. Inverse Problems & Imaging, 2010, 4 (4) : 619-630. doi: 10.3934/ipi.2010.4.619

[5]

Alexander Balandin. The localized basis functions for scalar and vector 3D tomography and their ray transforms. Inverse Problems & Imaging, 2016, 10 (4) : 899-914. doi: 10.3934/ipi.2016026

[6]

Xiantao Xiao, Liwei Zhang, Jianzhong Zhang. On convergence of augmented Lagrangian method for inverse semi-definite quadratic programming problems. Journal of Industrial & Management Optimization, 2009, 5 (2) : 319-339. doi: 10.3934/jimo.2009.5.319

[7]

Azmy S. Ackleh, Ben G. Fitzpatrick, Horst R. Thieme. Rate distributions and survival of the fittest: a formulation on the space of measures. Discrete & Continuous Dynamical Systems - B, 2005, 5 (4) : 917-928. doi: 10.3934/dcdsb.2005.5.917

[8]

T. J. Sullivan. Well-posed Bayesian inverse problems and heavy-tailed stable quasi-Banach space priors. Inverse Problems & Imaging, 2017, 11 (5) : 857-874. doi: 10.3934/ipi.2017040

[9]

Evgeny L. Korotyaev. Estimates for solutions of KDV on the phase space of periodic distributions in terms of action variables. Discrete & Continuous Dynamical Systems - A, 2011, 30 (1) : 219-225. doi: 10.3934/dcds.2011.30.219

[10]

Wenqing Bao, Xianyi Wu, Xian Zhou. Optimal stopping problems with restricted stopping times. Journal of Industrial & Management Optimization, 2017, 13 (1) : 399-411. doi: 10.3934/jimo.2016023

[11]

Colin Guillarmou, Antônio Sá Barreto. Inverse problems for Einstein manifolds. Inverse Problems & Imaging, 2009, 3 (1) : 1-15. doi: 10.3934/ipi.2009.3.1

[12]

Sergei Avdonin, Pavel Kurasov. Inverse problems for quantum trees. Inverse Problems & Imaging, 2008, 2 (1) : 1-21. doi: 10.3934/ipi.2008.2.1

[13]

Maciej Zworski. A remark on inverse problems for resonances. Inverse Problems & Imaging, 2007, 1 (1) : 225-227. doi: 10.3934/ipi.2007.1.225

[14]

Suxiang He, Yunyun Nie. A class of nonlinear Lagrangian algorithms for minimax problems. Journal of Industrial & Management Optimization, 2013, 9 (1) : 75-97. doi: 10.3934/jimo.2013.9.75

[15]

Janne M.J. Huttunen, J. P. Kaipio. Approximation errors in nonstationary inverse problems. Inverse Problems & Imaging, 2007, 1 (1) : 77-93. doi: 10.3934/ipi.2007.1.77

[16]

Masoumeh Dashti, Stephen Harris, Andrew Stuart. Besov priors for Bayesian inverse problems. Inverse Problems & Imaging, 2012, 6 (2) : 183-200. doi: 10.3934/ipi.2012.6.183

[17]

Xiaosheng Li, Gunther Uhlmann. Inverse problems with partial data in a slab. Inverse Problems & Imaging, 2010, 4 (3) : 449-462. doi: 10.3934/ipi.2010.4.449

[18]

E. N. Dancer. Some remarks on half space problems. Discrete & Continuous Dynamical Systems - A, 2009, 25 (1) : 83-88. doi: 10.3934/dcds.2009.25.83

[19]

Luc Bergé, Stefan Skupin. Modeling ultrashort filaments of light. Discrete & Continuous Dynamical Systems - A, 2009, 23 (4) : 1099-1139. doi: 10.3934/dcds.2009.23.1099

[20]

A. C. Eberhard, C.E.M. Pearce. A sufficient optimality condition for nonregular problems via a nonlinear Lagrangian. Numerical Algebra, Control & Optimization, 2012, 2 (2) : 301-331. doi: 10.3934/naco.2012.2.301

2017 Impact Factor: 1.465

Metrics

  • PDF downloads (21)
  • HTML views (231)
  • Cited by (0)

Other articles
by authors

[Back to Top]